... I have extreme thirst. Has anyone else had this? My diabetes is in check so it's not that. It's driving me nuts! It's an all day unable to quench thirst
Sorry lennon; have not been doing well lately. How is it going now after 5 days I don't find any side effect about thirst the closest thing I see is dry mouth. but sounds like should go away part can be having some lisinopril still in your system when you started this one so it takes about 4 days or so to clear that out. hope you're doing better. GOOD FOR YOU TO KEEP A GOOD EYE ON BLOOD SUGAR need no other problems if it has not gone away by now or close to the end of the week give your doctor a call. But I'm sure it well go away please let me know Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2010 • 2 answers
Posted 16 Mar 2011 • 1 answer
Posted 31 Aug 2011 • 2 answers
Does the use of lisinopril start diabetes. I got diabetes approximately 3 months after using lisino?
Posted 30 Dec 2013 • 2 answers
Posted 16 Feb 2016 • 1 answer